(WTAJ) — An over-the-counter pain and fever medicine for infants and kids is being recalled across the nation.

KinderFarms, LLC issued a voluntary recall for KinderMed Infants’ Pain & Fever as well as KinderMed Kids’ Pain & Fever (oral suspension). The products are being recalled due to acetaminophen instability. Out of an abundance of caution, KinderFarms has made the decision to voluntarily recall all KinderMed Pain & Fever products.

Acetaminophen is the active ingredient in many pain-relieving medicines. As a result of the potential health risk with acetaminophen being outside of specification, the product may cause acute adverse health effects, including abdominal pain, nausea, vomiting or jaundice at higher doses.

According to the FD release, the company has not received any reports of serious adverse effects from either of these products to date.

The impacted product being voluntarily recalled is all lots of:

  • KinderMed Infants’ Pain & Fever (2 fluid ounces/59 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
    UPC: 850001805698
  • KinderMed Kids’ Pain & Fever (4 fluid ounces/118 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
    UPC: 850001805728

The recall is for all products currently available nationwide in drug/pharmacies, supermarkets, direct delivery, national retailers and online.

Latest Recalls

Consumers who purchased either of these two products are asked to stop using them and may return the product to the place of purchase for a full refund.

Consumers with questions may contact the company at consumerrelations@kinderfarms.com or 800-996-2930 from 6:00 AM to 5:00 PM (Pacific Time).

Get daily updates on local news, weather and sports by signing up for the WTAJ Newsletter

Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA’s MedWatch Adverse Event Reporting program either online, by regular mail or by fax.

This recall is being conducted with the knowledge of the U.S. Food and Drug Administration.